Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling pain in the eye and forehead. Prescribed with betacap and naxodom. Should I take these medications?

since three days i am feeling muscular pain at the right side of my eye the pain is not in my eye but around the eye the right forehead and the intensity of pain is varying at random any time the pain starts and stops itself...if i take painkiller the result is up to the effect of the painkiller i feel relief but after certain time pain starts again. I met to the Dr who is Eye surgeon he told me that there is no problem in your eye and he prescribed me BETACAP TR 40 1X1 and Naxdom 500 1x2 for three days. Should i go for another doctor or should have these medicins?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dera user
since you have already been to eye doctor and he has told that there is no problem in the eyes nothing to worry. He has given BETACAP TR probably for migraine. You can continue these medications as advised by the eye surgeon. If your headache is not subsiding you need to consult physician.
thank you
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor